# SDR CKSA96393

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 240-300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LONGERON 36 CRACKED AND CORRODED STA 240 TO STA 300.  REPAIRED LONGERON 36 AT STA 240 THROUGH STA 300 IAW AIA SKETCH AIA/E/2438 DATED 12-09-96 EA 96-348 REPORT NR 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 91679, LEVEL 2.
